Jump to content

Search the Community

Showing results for tags 'cogentin'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 2 results

  1. PeanutBuster

    PeanutBuster: My story

    Hi there, Imipramine, Clonazepam, Cogentin are the drugs my doctor has me on to deal with the anxiety and aka that an antipsychotic has given to me. I’m worried the Imipramine (antidepressant) may be irritating the aka more. I’ve also been on Effexor, Pristiq, and Prozac since last summer tried them all for my anxiety but Imipramine seems to be the best so far. I know jumping from one to another is bad but they were not helpful. Clonazepam seems to be the only thing that is helping most symptoms. I’ve had people on another site telling me it almost killed them and is hard to get off. What to do? Should I wean off the Imipramine? Which my doctor also told me doesn’t cause aka but I’m not so sure to trust that. I think any antidepressant can irritate it? Does anyone have any light into this? I take it at night and wake up feeling hung over. It makes me sluggish and I feel only sadness and wanting to just not exist any longer since I’ve been on it. Bad thoughts all day. My body just feels poisoned from everything and I don’t know how I will ever recover from this. The aka is unbearable without the Clonazepam. I’m scared the anxiety will be worse if I go off the Imipramine tho. How to cope? How do I help myself? My doctor just gives me more drugs each time I see him for the symptoms. Invega has ruined my life. I don’t feel I’m strong enough to keep going or figure out what med to taper first. My poor nervous system is shot. Any ideas if getting off Imipramine would be a good start? Sorry so negative I just feel like I’m drowning here tho. Please help
  2. Hi everyone. Thanks for reading this! This is my first post but I've read a lot. I'm in the south. 28 year old male. around 3 years ago I was diagnosed with depression and anxiety disorder and started seeing a therapist and psychiatrist at the same office. I have a great relationship with both and I really trust them 100% with my care. I currently take 300 Wellbutrin, lamictal, buspar, abilify and cogentin Wellbutrin has been awesome over the years and so has buspar and lamictal. I was not diagnosed bipolar but they are using it as a mood stabilizer and it works well However over the years I've had some pretty bad circumstances and been on and off abilify. It works I guess in the way it can stop my obsessing andrew my mind slow down etc. I had been on about 10mg a year ago or so and then I stopped when I started lamictal. I had a bad turn around October last year and the cycle started again. Right now I'm on 5mg split between morning and night. 2.5mg. Oh and add the cogentin for good measure I have started to be quite foggy and started having some short term memory issues I think. The only thing we have changed in the last while was adding the cogentin and abilify back. I'm so worried my memory will not come back. I also need to talk to my pdoc this week as I want to start tapering off it. Thanks for reading! My mood was up and down and we started
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy